# SDR AALA20141002003

- Difficulty date: October 2, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 16,456 hours, 6,319 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMBER 1 WINDOW ARCED THEN OUTER PANE CRACKED.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT  REMOVED FROM SERVICE.  REPLACED NR 1 WINDOW.  SYS GND CHECKED NORMAL OPERATION CLOSED.
